Displaying similar documents to “Weights, one-sided operators, singular integrals and ergodic theorems”

Two weight norm inequalities for fractional one-sided maximal and integral operators

Liliana De Rosa (2006)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this paper, we give a generalization of Fefferman-Stein inequality for the fractional one-sided maximal operator: - + M α + ( f ) ( x ) p w ( x ) d x A p - + | f ( x ) | p M α p - ( w ) ( x ) d x , where 0 < α < 1 and 1 < p < 1 / α . We also obtain a substitute of dual theorem and weighted norm inequalities for the one-sided fractional integral I α + .

Weighted inequalities for commutators of one-sided singular integrals

María Lorente, María Silvina Riveros (2002)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We prove weighted inequalities for commutators of one-sided singular integrals (given by a Calder’on-Zygmund kernel with support in ( - , 0 ) ) with BMO functions. We give the one-sided version of the results in C. Pérez, Sharp estimates for commutators of singular integrals via iterations of the Hardy-Littlewood maximal function, J. Fourier Anal. Appl., vol. 3 (6), 1997, pages 743–756 and C. Pérez, Endpoint estimates for commutators of singular integral operators, J. Funct. Anal., vol 128 (1),...